MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM3728
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930); Pain (1994); Seroma (2069); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); No Code Available (3191)
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent an exploratory laparotomy, extensive adhesiolysis, removal of old mesh and repair of recurrent incarcerated incisional hernia with mesh.His original surgery was 11 months ago.The patient experienced pain, adhesions, and hernia recurrence.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent the repair of incisional hernias with mesh.He had revision surgery 11 months post-surgery.The patient experienced pain, adhesions, and hernia recurrence, bowel disruption, seroma, fistula, obstruction and infections.It has been noted that the patient has expired.The patient had expired due to cardio respiratory failure & acute renal disease.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7220018
Report Number9615742-2018-00288
Device Sequence Number111437
Product Code FTL
UDI-Device Identifier10884521190566
UDI-Public10884521190566
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model NumberSYM3728
Device Catalogue NumberSYM3728
Device Lot NumberPNL0644X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date01/25/2018
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient Age55 YR